# SDR AALA202111227658

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 35,288 hours, 14,296 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 114A51018
- Condition: Inoperative
- Location: Rt Wing Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP LEADING EDGE DEVICE RIGHT INBOARD SHOWED NOT IN UP POSITION AT 230 KNOTS AT 17000 FEET. NO DIRECTION CONTROL PROBLEM. AIRCRAFT RETURNED TO DFW. AIRCRAFT DID NOT DECLARE EMERGENCY AND WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED RIGHT INBOARD FLAP SENSOR S173 AND OPERATIONS CHECK PER AMM 27-81-00.
